Statistical inference in matched case-control studies of recurrent events.

Cheung, Yin Bun; Ma, Xiangmei; Lam, KF; Li, Jialiang; Yung, Chee Fu; Milligan, Paul; Mackenzie, Grant; (2020) Statistical inference in matched case-control studies of recurrent events. International Journal of Epidemiology, 49 (3). pp. 996-1006. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyaa012

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dyaa012

Abstract

Item Type Article
Faculty and Department Faculty of Infectious and Tropical Diseases > Dept of Disease Control
PubMed ID 32125376
Elements ID 145923

Share

Download

Filename: RecEventsCCSInference_Cheung_IJE_2020.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar